# SDR ABXA20240110804

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,701 hours, 24,513 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 672951001
- Part serial: BN186300
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  FWD CARGO AIR INOP .DEFERRED SYSTEM FOR DEPARTURE IAW MEL -ABX-21-28-1.RETURNED AC TO SERVICE FOR FLIGHT.  T/S  PER FIM 21-28 FAULT TREE 810. NO FAULTS NOTED ON ZONE TEMP BITE TEST. "COND CARGO VALVE" MSG REMAINS AFTER RESET. LEADS TO BLOCK 42, (REPLACE FWD CARGO A/C SHUT OFF VALVE). DEACTIVATED SYSTEM PER MEL 21-28-1. DI REMAINS OPEN.  R&R FWD CARGO VLV SHUTOFF VLV PER MM 21-28-01 OPS CHKD OK PERFORMED REACTIVATION PROCEDURES PER MEL MPM 21-28-1 PLACARD REMOVED AND DI CLEARED.
